# SDR PNSA010905

- Difficulty date: September 24, 2001
- Submitted: October 8, 2001
- Operation: Air carrier
- Aircraft: N650PA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC779B
- Aircraft time: 22,165 hours
- Engine: Garrtt TPE33111U
- Engine time: 19,672 hours
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Part number: 31070511
- Condition: Leaking
- Location: Compressor
- Part time: 1,237 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT NOTICED OIL LEAK FROM RT ENGINE OVERBOARD DRAIN.  MAINTENANCE FOUND COMPRESSOR SEAL LEAKING.
